How To Poop Can Be Smoothly Because It Is Elderly
Good afternoon Doc,
Hello Leny, Thank you for the question.
Someone said to have diarrhea if the frequency of bowel movements more than 3 times a day with a more liquid stool consistency. These symptoms can be accompanied by abdominal pain, nausea, vomiting, bloating, fever, decreased appetite, headaches, weakness. Diarrhea can be caused by:
side effects of consuming foods and drinks with artificial sweeteners
side effects of antibiotic consumption
If the frequency of bowel movements is still normal, ie up to 3 times a day, then drug administration is not needed. Antidiarrheal medication can be given if bowel movements occur more frequently ie more than 3 times a day and have occurred for several days. In addition, another thing that is not less important is to maintain regular food intake to prevent nutritional deficiencies and increase consumption of water to prevent dehydration. In addition to water, you can also provide coconut water or ORS to prevent dehydration. Avoid providing foods and drinks that contain artificial sweeteners, avoid giving food and drinks whose hygiene is not maintained, and encourage your parents to always keep their hands clean before eating and after going to the toilet.
If the symptoms of diarrhea have occurred more than 3 days, especially if accompanied by high fever (38 C or more) for several days, vomiting continues, difficulty eating and drinking, please immediately bring your parents to the nearest general practitioner to be sure of the cause (including blood tests and stool examination) before giving further treatment.
I hope this helps.